Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION TOMOSPOT; SCAR MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION TOMOSPOT; SCAR MARKER
Model Number
783
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/18/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A scar marker fell off a patient during a mammogram.As a result, the mammogram was repeated.
New Search
Submit an Adverse Event Report
Brand Name
TOMOSPOT
Common Device Name
SCAR MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
MDR Report Key
8582000
Report Number
9021987-2019-00001
Device Sequence Number
19286635
Product Code
JAC
UDI-Device Identifier
00815137020506
UDI-Public
00815137020506
Combination Product (Y/N)
N
Initial Reporter State
NC
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
05/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
783
Device Catalogue Number
783
Device Lot Number
783.03221901
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/26/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/18/2019
Initial Report FDA Received Date
05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;